# SDR 2013FA0000040

- Difficulty date: December 31, 2012
- Submitted: January 22, 2013
- Operation: General aviation
- Aircraft: N231PQ
- Make and model: Mooney M20K
- Aircraft serial: 250343
- Aircraft time: 3,780 hours
- Engine: Cont TSIO360*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: DT2RA7
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR FAILED TO RETRACT ON TAKEOFF.
